Alert archive / Montana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 76, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jul 4, 2008, 9:15 PM MDT for Blaine County, Hill County, Montana. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2008, 9:15 PM MDT (03:15 UTC)
- Expired
- Jul 4, 2008, 10:00 PM MDT
- In force
- 45 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Blaine County, MT, Hill County, MT
The radar
The Glasgow radar (KGGW), 206 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 9:35 PM MDT | TSTM WND DMG | 7 W Hogeland, MT | 75-YEAR-OLD TREE DOWNED...WINDS ESTIMATED OVER 70 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 2:04 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jul 4, 3:05 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 3.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 838 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 2852 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KTFX 050315
SVRTFX
MTC005-041-050400-
/O.NEW.KTFX.SV.W.0076.080705T0315Z-080705T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
915 PM MDT FRI JUL 4 2008
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BLAINE COUNTY IN NORTH CENTRAL MONTANA...
NORTHEASTERN HILL COUNTY IN NORTH CENTRAL MONTANA...
* UNTIL 1000 PM MDT
* AT 913 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES
NORTHEAST OF GILDFORD TO 9 MILES NORTHWEST OF TURNER...MOVING
NORTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE TURNER.
HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 70 MPH ARE LIKELY WITH
THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING/1100 PM CDT FRIDAY EVENING/ FOR WESTERN MONTANA.
LAT...LON 4900 10824 4859 10843 4868 10917 4852 11022
4869 11038 4901 11030
TIME...MOT...LOC 0315Z 247DEG 22KT 4877 11002 4896 10851
$$
COHEN2 follow-up statements
000
WWUS55 KTFX 050332
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
931 PM MDT FRI JUL 4 2008
MTC005-041-050400-
/O.CON.KTFX.SV.W.0076.000000T0000Z-080705T0400Z/
HILL MT-BLAINE MT-
931 PM MDT FRI JUL 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR NORTHERN BLAINE AND NORTHEASTERN HILL COUNTIES...
AT 927 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST OF
KREMLIN TO 7 MILES NORTH OF TURNER...MOVING NORTHEAST AT 25 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR WESTERN MONTANA.
LAT...LON 4900 10824 4859 10843 4868 10917 4852 11022
4869 11038 4901 11030
TIME...MOT...LOC 0331Z 247DEG 22KT 4879 10987 4896 10835
$$
COHEN000
WWUS55 KTFX 050351
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
951 PM MDT FRI JUL 4 2008
MTC005-041-050401-
/O.EXP.KTFX.SV.W.0076.000000T0000Z-080705T0400Z/
HILL MT-BLAINE MT-
951 PM MDT FRI JUL 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BLAINE AND
NORTHEASTERN HILL COUNTIES WILL EXPIRE AT 1000 PM MDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4900 10824 4859 10843 4868 10917 4852 11022
4869 11038 4901 11030
TIME...MOT...LOC 0351Z 247DEG 22KT 4880 10967 4894 10814
$$
A COHENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 5:30 PM MDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jul 4, 5:30 PM MDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 530 PM MDT FRI JUL 4 2008 UPDATED FOR AVIATION .DISCUSSION... ...SEVERE THUNDERSTORM WATCH ISSUED FOR SOUTHWEST AND CENTRAL MONTANA IN EFFECT UNTIL 10 PM MDT... ...SEVERE WEATHER LIKELY THIS AFTERNOON AND EVENING OVER THE ENTIRE AREA... STRONG INSTABILITY IS FORECAST TO DEVELOP THIS AFTERNOON OVER THE ENTIRE FORECAST AREA...AS A VIGOROUS UPPER LEVEL SHORTWAVE TROUGH AND ASSOCIATED JET STREAK AFFECT THE REGION. LATEST 12Z OPERATIONAL FORECAST MODELS SHOW A 55KT TO 60KT JET STREAK ARRIVING OVER NORTHWEST MONTANA THIS EVENING...WITH SURFACE BASED CAPES EXCEEDING 2500 J/KG. AN UPPER LEVEL VORT MAX OVER WESTERN WASHINGTON IS EXTRAPOLATED TO BE JUXTAPOSED WITH THIS JET STREAK BY 6PM. MODELS HAVE INDICATED A STRENGTHENING TREND WITH THIS JET STREAK...WITH EARLIER RUNS 10 KTS OR SO LESS. ALSO...LATEST RUNS SHOW A FURTHER NORTHWARD JET PLACEMENT...SUGGESTING THAT THE FORECAST AREA WILL HAVE A GREAT CHANCE OF EXPERIENCING FAVORABLE ASCENT IN THE RIGHT ENTRANCE REGION OF THE JET THIS EVENING. SEVERAL COMPLICATING FACTORS HAVE BEEN NOTED IN THE LOW LEVELS. FOR EXAMPLE...LOW LEVEL MOISTURE POOLING NORTH OF A DEVELOPING SURFACE CYCLONE OVER CENTRAL MONTANA HAS BEEN A BIT STRONGER THAN ANTICIPATED. CLOUD COVERAGE THIS MORNING OVER THE NORTHERN HALF OF THE FORECAST AREA MAY LIMIT DEEPER MIXING...THUS MAINTAINING HIGHER LOW LEVEL MOISTURE AND INSTABILITY THROUGH THE DAY. DEWPOINTS IN THE LOWER 60S HAVE ALREADY BEEN NOTED ON EITHER SIDE OF THE DIVIDE...RESULTING IN RUC-ANALYSIS SURFACE-BASED CAPES FROM 1500-2000 J/KG ALREADY AT 11 AM MDT...WITH MIXED LAYER CAPES ABOUT 500 J/KG LOWER. HOWEVER...THERE STILL REMAINS A CAP IN THE LOWER ATMOSPHERE THIS MORNING...WITH CONVECTIVE INHIBITION OVER 100 J/KG ACROSS THE FORECAST AREA. WITH TIME...SUFFICIENT COLD AIR ADVECTION ALOFT IN ASSOCIATION WITH HEIGHT FALLS WITH THE APPROACHING UPSTREAM TROUGH WILL HELP TO ERODE THE CAP...WITH CONVECTIVE INITIATION EXPECTED OVER THE HIGHER TERRAIN BY 2 PM MDT OR SO. INTERESTINGLY...A LEAD SHORTWAVE TROUGH WAS SUFFICIENT FOR HIGHER-BASED STORMS OVER NORTHWEST MONTANA THAT TRACKED INTO ALBERTA. AN OUTFLOW BOUNDARY IS SURGING SOUTHWARD...SHIFTING WINDS TO NORTHEASTERLY IMMEDIATELY BEHIND IT. THIS BOUNDARY IS FORECAST TO BECOME DIFFUSE THIS AFTERNOON...AS IT TRACKS AWAY FROM ITS PARENT CONVECTION. HOWEVER...REMAINING LOW LEVEL VORTICITY WITH THIS BOUNDARY MAY BECOME A KEY PLAYER IN CONVECTIVE ENHANCEMENTS THIS AFTERNOON. AS IT CURRENTLY STANDS...MODELS ARE ALL OVER THE PLACE WITH REGARD TO CONVECTIVE COVERAGE. THE RUC AND NAM SHOW A FASTER NORTH-SOUTH BOUNDARY PASSAGE...BRINGING WESTERLY WINDS ACROSS MUCH OF THE REGION BY MID-AFTERNOON...AND WITH THE GFS SHOWING A MUCH SLOWER PASSAGE. WITH THE UPSTREAM ASCENT BEING RATHER WEAK AT FIRST...WE ONLY EXPECT ISOLATED STORMS TO DEVELOP THIS AFTERNOON...WITH MORE WIDESPREAD COVERAGE AFTER 600 PM...ESPECIALLY OVER NORTH CENTRAL MONTANA. COVERAGE COULD BE MORE SPOTTY OVER SOUTHWEST MONTANA...THOUGH LATEST RUC SHOWS WIDESPREAD COVERAGE THERE AS WELL. OVERALL CONVECTIVE MORPHOLOGY IS ALSO VERY TRICKY...AS SOLUTIONS FAVORING THE WESTERLY LOW-LEVEL FLOW WOULD SUPPORT MORE UNIDIRECTIONAL WIND PROFILES AND A SQUALL LINE THREAT WITH THE DEEP-LAYER SHEAR VECTOR ORIENTED PARALLEL TO THE LOW LEVEL BOUNDARY. STRENGTHENING SOUTHWESTERLY 700 MB FLOW OVER 30KTS MAY ENHANCE DESCENDING REAR INFLOW JETS WITH ANY SQUALL LINES AS WELL AS THE DAMAGING WIND POTENTIAL. ON THE OTHER HAND...FAR EASTERN PORTIONS OF CENTRAL MONTANA WILL LIKELY EXPERIENCE LOW LEVEL FLOW BACKED TO THE SOUTHEAST FOR A LONGER PERIOD OF TIME...AND THUS A GREATER CHANCE FOR ROTATING UPDRAFTS. HOWEVER...AS TOTAL SHEAR MAGNITUDE WITHIN THE INSTABILITY LAYER INCREASES TO OVER 50 KTS THIS EVENING...EMBEDDED MESOCYCLONES AND VORTICES WITHIN SQUALL LINES WILL BECOME POSSIBLE...ESPECIALLY AS STRONGER PACIFIC MOISTURE AND ASSOCIATED INSTABILITY POOL INTO THE REGION WEST OF THE DIVIDE. ONLY WEAK LOW LEVEL WESTERLY FLOW WILL INHIBIT ANY SUBSTANTIAL DOWNSLOPE DRYING. ESSENTIALLY...ALL MODES OF CONVECTION WILL BE POSSIBLE THROUGH EVENING...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ALL POSSIBLE. A SPECIAL 18Z SOUNDING HAS BEEN RELEASED TO COLLECT ADDITIONAL ENVIRONMENTAL DATA. ACOHEN SATURDAY...TEMPERATURES WILL BE COOLER BUT STILL SLIGHTLY ABOVE SEASONAL NORMALS. SOME INSTABILITY OVER THE MOUNTAINS OF SOUTHWEST MONTANA MAY RESULT IN ISOLATED AFTERNOON THUNDERSTORMS. BRITTON SATURDAY NIGHT THROUGH SUNDAY...CONTINUE TO SEE SERIES OF WEATHER SYSTEMS WORK THROUGH REGION KEEPING RIDGE FLAT. ENOUGH INSTABILITY TO CREATE SOME SHOWERS AND THUNDERSTORMS...MAINLY SOUTHWEST WITH TEMPERATURES SEASONABLY WARM. LOSS && .AVIATION... UPDATED 2330Z. A MOIST AND UNSTABLE SOUTHWEST FLOW ALOFT...COMBINED WITH A PACIFIC COLD FRONT THIS EVENING...WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS...WITH SOME THUNDERSTORMS BEING SEVERE WITH DAMAGING WINDS AND LARGE HAIL UNTIL 04Z. THUNDERSTORMS WILL DECREASE LATER THIS EVENING. VFR CONDITIONS WILL PREVAIL EXCEPT FOR LOCAL IFR/MVFR IN AND AROUND THUNDERSTORMS. WILLIAMSON DC && .FIRE WEATHER... UPDATED 314 PM MDT. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTHWEST...CENTRAL...AND NORTH CENTRAL MONTANA THIS AFTERNOON AND CONTINUE INTO THIS EVENING. TEMPERATURES THIS AFTERNOON ARE GENERALLY IN THE UPPER 80S TO MID 90S WITH DEWPOINTS IN THE UPPER 30S TO MID 50S. LOWER LEVELS OF THE ATMOSPHERE REMAIN RATHER DRY. THE MAIN THREAT FROM THESE STORMS WILL BE STRONG GUSTY WINDS AND OCCASIONAL DRY LIGHTNING. ALSO...BOTH THE OBSERVED FIRE DANGER CLASS FOR YESTERDAY AND THE FORECAST FIRE DANGER FOR TODAY ARE IN THE MODERATE RANGE. WILL THEREFORE ADDRESS THE POTENTIAL FOR DRY THUNDERSTORMS WITH A HEADLINE IN THE FIRE WEATHER PLANNING FORECAST. OVERNIGHT EXPECT COOL TEMPERATURES AND GOOD RELATIVE HUMIDITY RECOVERIES. SATURDAY AND SUNDAY TEMPERATURES WILL BE SOMEWHAT COOLER WITH SLIGHTLY LOWER RELATIVE DAYTIME HUMIDITIES...BUT GOOD OVERNIGHT RECOVERIES. BRITTON && .PRELIMINARY POINT TEMPS/POPS... GTF 55 81 54 82 / 50 20 20 20 CTB 50 78 51 79 / 40 10 10 10 HLN 58 83 56 85 / 50 20 20 20 BZN 52 79 52 84 / 40 30 30 20 WEY 46 72 45 77 / 30 30 30 30 DLN 49 78 49 79 / 50 30 20 20 HVR 55 85 55 84 / 40 10 10 10 LWT 51 76 52 82 / 40 20 20 20 && .TFX WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH NUMBER 656 IN EFFECT 2 PM MDT UNTIL 10 PM MDT. SEVERE THUNDERSTORM WATCH NUMBER 657 IN EFFECT 3 PM MDT UNTIL 10 PM MDT. && SHORT TERM...COHEN LONG TERM...LOSS AVIATION...WILLIAMSON DC WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 4, 3:20 PM MDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 320 PM MDT FRI JUL 4 2008 MTZ008>015-044>055-051230- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 320 PM MDT FRI JUL 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL 1000 PM MDT THIS EVENING. SCATTERED SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT OVER THE WATCH AREA. DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN WILL BE POSSIBLE. AN ISOLATED TORNADO MAY ALSO BE POSSIBLE OVER CENTRAL AND NORTH CENTRAL MONTANA. LIGHTNING IS ALWAYS A CONCERN WITH ANY THUNDERSTORM. THOSE PLANNING OUTDOOR HOLIDAY ACTIVITIES TODAY AND TONIGHT ARE ENCOURAGED TO FREQUENTLY CHECK THE LATEST FORECASTS... WATCHES...AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. THOSE OUTDOORS SHOULD MONITOR THE SKY FOR DEVELOPING STORMS AND HEAD FOR SHELTER AT THE FIRST INDICATION OF A THUNDERSTORM. ALSO...WITH THE RECENT RAINFALL AND WARM TEMPERATURES...ELEVATED WATER LEVELS MAY OCCUR ON AREA RIVERS...CREEKS...AND STREAMS. USE EXTRA CAUTION WHEN VENTURING OUT ON THE WATER THROUGH THIS WEEKEND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS FOR SATURDAY THROUGH THURSDAY WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ACOHEN
In the hours before
Local storm report, Jul 4, 7:41 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
741 PM MDT FRI JUL 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL STANFORD 47.15N 110.22W
07/04/2008 E0.50 INCH JUDITH BASIN MT TRAINED SPOTTER
&&
DREILLYLocal storm report, Jul 4, 8:01 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
801 PM MDT FRI JUL 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST BIG SANDY 48.18N 110.11W
07/04/2008 E70.00 MPH CHOUTEAU MT TRAINED SPOTTER
WIND GUSTS 70 TO 80 MPH ESTIMATED. BRANCHES DOWN.
&&
DREILLYLocal storm report, Jul 4, 8:08 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
808 PM MDT FRI JUL 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 16 SW RUDYARD 48.40N 110.80W
07/04/2008 E70 MPH LIBERTY MT TRAINED SPOTTER
&&
DREILLYLocal storm report, Jul 4, 8:52 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
852 PM MDT FRI JUL 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND GST 4 W HAVRE 48.54N 109.77W
07/04/2008 M67 MPH HILL MT ASOS
&&
DREILLYLocal storm report, Jul 4, 8:59 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
859 PM MDT FRI JUL 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND GST 4 W HAVRE 48.54N 109.77W
07/04/2008 M60 MPH HILL MT ASOS
&&
HAVRE AIRPORT
DREILLYLocal storm report, Jul 4, 9:05 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
905 PM MDT FRI JUL 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND GST 11 S CHINOOK 48.43N 109.23W
07/04/2008 M72 MPH BLAINE MT TRAINED SPOTTER
&&
DREILLYThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:02 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Fergus, Judith Basin | 43 min |
| Jul 4, 6:07 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Judith Basin | 38 min |
| Jul 4, 6:12 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton, Toole | 48 min |
| Jul 4, 6:27 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Judith Basin, Lewis and Clark, Teton | 48 min |
| Jul 4, 6:29 PM MDT | Severe Thunderstorm Warning | TFX | Glacier | 31 min |
| Jul 4, 6:32 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark | 43 min |
| Jul 4, 6:47 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Judith Basin | 25 min |
| Jul 4, 6:57 PM MDT | Tornado Warning | TFX | Pondera, Teton | 21 min |
| Jul 4, 6:58 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Fergus, Judith Basin, Teton | 47 min |
| Jul 4, 7:00 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Pondera, Teton | 45 min |
| Jul 4, 7:04 PM MDT | Severe Thunderstorm Warning | TFX | Pondera, Teton, Toole | 28 min |
| Jul 4, 7:38 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Lewis and Clark, Liberty, Pondera, Teton, Toole | 52 min |
| Jul 4, 7:42 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Hill, Liberty | 63 min |
| Jul 4, 8:08 PM MDT | Severe Thunderstorm Warning | TFX | Hill, Liberty | 67 min |
| Jul 4, 8:21 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark | 39 min |
| Jul 4, 8:36 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Hill | 39 min |
| Jul 4, 8:43 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill | 32 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.